Applied Mathematics

Vol.7 No.9(2016), Paper ID 66816, 14 pages

DOI:10.4236/am.2016.79084

 

Generalization of Uniqueness of Meromorphic Functions Sharing Fixed Point

 

Harina P. Waghamore, Sangeetha Anand

 

Department of Mathematics, Jnanabarathi Campus, Bangalore University, Bangalore, India
Department of Mathematics, Jnanabarathi Campus, Bangalore University, Bangalore, India

 

Copyright © 2016 Harina P. Waghamore, Sangeetha Anand et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Waghamore, H. and Anand, S. (2016) Generalization of Uniqueness of Meromorphic Functions Sharing Fixed Point. Applied Mathematics, 7, 939-952. doi: 10.4236/am.2016.79084.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.